answersLogoWhite

0


Best Answer

All medicines can cause side effects. The meds used for treating ADHD act upon the chemicals in the brain, so anywhere these chemicals have action, there can be side effects. Not everyone experiences the same side effects, but it is important to discuss with your physician any that you have so that treatment can be geared directly toward your condition.

!

Dr. B.

* IF you use an energy medicine you will not get bad side effects!!

You might want to look for an alternative non drug way to be able to pay attention better, look at the higher potential you would have.

Try the Australian Bush Flower Essences Cognis 7 drops in 16 oz of water, shake and sip while needing to concentrate and wanting to retain better, can also be used for better recall.

"Australian Bush Flower Healing" by Ian White

ISBN-10: 073380

Yahoo email group discussing Australian Bush Flower Essences

http://health.groups.yahoo.com/group/ABFEstudy/

You might also consider trying ADD-care. It is the only natural supplement that has been shown to rival the stimulants as shown in SPECT brain imaging scans and the Conner's impulsivity test at the Amen Clinic.

http://www.add-care.com

User Avatar

Wiki User

โˆ™ 2015-07-17 17:38:21
This answer is:
User Avatar
Study guides

What was the Older name of Bipolar disorder

What phobia is the fear of myths or false statements

What is the most common type of cerebral palsy

How can you tell if a person has ADHD

โžก๏ธ
See all cards
โ˜†โ˜…โ˜†โ˜…โ˜†โ˜…โ˜†โ˜…โ˜†โ˜…
No Reviews

Add your answer:

Earn +20 pts
Q: Why do the side effects occur from ADHD medicine?
Write your answer...
Submit
Still have questions?
magnify glass
imp
Related questions

What are the side effects from attapulgite?

The most common side effects of attapulgite are constipation, bloating, and fullness.Other rare side effects may occur with any antidiarrheal medicine.


Does everyone get side effects from ADHD pills?

yes


Is Prozac used as a drug to treat ADHD?

It shouldn't be, Prozac can have serious side effects to someone who has ADHD.


What are the side effects when patient abruptly stops taking Strattera?

Of course, drugs effect everyone differently, but I didn't experience any side effects. The medicine slowly wore off, and I was greeted with the ADHD symptoms I'd forgotten existed.


What can we do after side effects of homeopathic medicine?

No


What are the side effects of lesbianism?

Lesbianism is not a disease or a medicine, and therefore has no side effects.


What are side effects of gluten?

It's not a medicine, therefore there cannot be "side effects."


What are the side effects of prescription medicine?

well u would have to look on the bottle different medicine have different side effects


What is the side effects of metaphage medicine?

side effect of metaphage


Can Tibetan medicine cause side effects?

As a natural therapy, Tibetan medicine, if administered correctly, is not known to be associated with any side effects.


What are the side effects of loperamide?

Possible side effects from loperamide include skin rash, constipation, drowsiness, dizziness, tiredness, dry mouth, nausea, vomiting, and swelling, pain, and discomfort in the abdomen.Other rare side effects may occur with any antidiarrheal medicine.


What are the side effects of chlamydia treatment?

All medicines have side effects. But many people don't feel the side effects, or they are able to deal with them. Ask your pharmacist about the side effects of each medicine you take. Side effects are also listed in the information that comes with your medicine. Here are some important things to think about: 1. Usually the benefits of the medicine are more important than any minor side effects. 2. Side effects may go away after you take the medicine for a while. 3. If side effects still bother you and you wonder if you should keep taking the medicine, call your doctor. He or she may be able to lower your dose or change your medicine. Do not suddenly quit taking your medicine unless your doctor tells you to.

People also asked